# SDR AALA20010432

- Difficulty date: February 23, 2001
- Submitted: April 10, 2001
- Operation: Air carrier
- Aircraft: N572AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49458
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CRACK BETWEEN LIGHTENING HOLES ON RIGHT CUSP AT 1302 9 INCHES INBOARD OF FUSELAGE.  INSTALLED DOUBLER PER SRM 53-01 AND AARD 53-00-00-02.  (M)
